關鍵字查詢 | 類別:期刊論文 | 著錄名稱、卷期、頁數 | 關鍵字:pp.147-150

[第一頁][上頁]1[次頁][最末頁]目前在第 1 頁 / 共有 02 筆查詢結果
序號 學年期 教師動態
1 100/2 電機系 易志孝 副教授 期刊論文 發佈 Iterative Interference Cancellation for OFDM Signals With Blanking Nonlinearity in Impulsive Noise Channels , [100-2] 著錄名稱、卷期、頁數:IEEE Signal Processing Letters 19(3), pp.147-150
2 96/2 統計系 林志娟 教授 期刊論文 發佈 SKEW-NORMAL APPROXIMATION TO THE NEGATIVE BINOMIAL DISTRIBUTION , [96-2] 著錄名稱、卷期、頁數:The 12th World Multi-Conference on Systemics, Cybernetics ; Informatics , pp.147-150
[第一頁][上頁]1[次頁][最末頁]目前在第 1 頁 / 共有 02 筆查詢結果